make WWAY your homepage  Become a fan on facebook  Follow us on twitter  Receive RSS Newsfeeds  MEMBERS: Register | Login

Tweety

you clearly need help.

Did you forget to take a prescribed medication? Or did you take one not prescribed which causes halucinations and feelings of granduer?

Read your own post. It makes no sense at all.

Why are you trying to make a racial issue from my post? I see no reference to race, creed, or skin tint in my post.

But when all else fails, throw out the race card.

Your post does not even rate a nice try Tweety.

Reply

The content of this field is kept private and will not be shown publicly.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.

More information about formatting options

To prevent automated spam submissions leave this field empty.
CAPTCHA
Please re-enter the code shown in the image below.